, Volume 57, Issue 2, pp 447-465

ε-Mixed type duality for nonconvex multiobjective programs with an infinite number of constraints

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Using a scalarization method, approximate optimality conditions of a multiobjective nonconvex optimization problem which has an infinite number of constraints are established. Approximate duality theorems for mixed duality are given. Results on approximate duality in Wolfe type and Mond-Weir type are also derived. Approximate saddle point theorems of an approximate vector Lagrangian function are investigated.